zbMATH — the first resource for mathematics

Poincaré duality isomorphisms in tensor categories. (English) Zbl 1410.18011
Summary: If for a vector space \(V\) of dimension \(g\) over a characteristic zero field we denote by \(\bigwedge^i V\) its alternating powers, and by \(V^\vee\) its linear dual, then there are natural Poincaré isomorphisms: \[ \bigwedge^i V^\vee \cong \bigwedge^{g - i} V . \] We describe an analogous result for objects in rigid pseudo-abelian \(\mathbb{Q}\)-linear ACU tensor categories.
18D10 Monoidal, symmetric monoidal and braided categories (MSC2010)
14C15 (Equivariant) Chow groups and rings; motives
Full Text: DOI
[1] André, Y.; Kahn, B., Nilpotence, radicaux et structures monoidales (with an appendix of P. O’Sullivan), Rend. Semin. Mat. Univ. Padova, 108, 107-291, (2002) · Zbl 1165.18300
[2] Deligne, P., Catégories tannakiennes, (The Grothendieck Festschrift, vol. II, Prog. Math., vol. 87, (1990), Birkhäuser), 111-196 · Zbl 0727.14010
[3] Deninger, C.; Murre, J., Motivic decompositions of abelian schemes and the Fourier transform, J. Reine Angew. Math., 422, 201-219, (1991) · Zbl 0745.14003
[4] Greub, W. H., Multilinear algebra, (1967), Springer-Verlag · Zbl 0169.35302
[5] Iovita, A.; Spieß, M., Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms, Invent. Math., 154, 2, 333-384, (2003) · Zbl 1099.11032
[6] Jordan, B. W.; Livné, R., Integral Hodge theory and congruences between modular forms, Duke Math. J., 80, 2, 419-484, (1995) · Zbl 0851.11032
[7] Kahn, B., Zeta functions and motives, Pure Appl. Math. Q., 5, 1, 507-570, (2009), (Special Issue: In honor of Jean-Pierre Serre, Part 2 of 2) · Zbl 1171.18006
[8] Kimura, S.-I., Chow motives are finite-dimensional, in some sense, Math. Ann., 331, 173-201, (2005) · Zbl 1067.14006
[9] Kunneman, K., On the Chow motive of an abelian scheme, (Motives, Proc. Symp. Pure Math., vol. 55(I), (1994), AMS), 189-205
[10] M. Masdeu, M.A. Seveso, Dirac operators in tensor categories and the motive of odd weight modular forms. · Zbl 1418.11065
[11] Scholl, A., Motives for modular forms, Invent. Math., 100, 419-430, (1990) · Zbl 0760.14002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.